Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Zeros of the Davenport-Heilbronn counterexample


Authors: Eugenio P. Balanzario and Jorge Sánchez-Ortiz
Journal: Math. Comp. 76 (2007), 2045-2049
MSC (2000): Primary 11M26, 11M41
Published electronically: May 9, 2007
MathSciNet review: 2336280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute zeros off the critical line of a Dirichlet series considered by H. Davenport and H. Heilbronn. This computation is accomplished by deforming a Dirichlet series with a set of known zeros into the Davenport-Heilbronn series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11M26, 11M41

Retrieve articles in all journals with MSC (2000): 11M26, 11M41


Additional Information

Eugenio P. Balanzario
Affiliation: Instituto de Matemáticas, Unidad Morelia, Universidad Nacional Autónoma de México, Apartado Postal 61-3 (Xangari), 58089, Morelia Michoacán, México
Email: ebg@matmor.unam.mx

Jorge Sánchez-Ortiz
Affiliation: Instituto de Matemáticas, Unidad Morelia, Universidad Nacional Autónoma de México, Apartado Postal 61-3 (Xangari), 58089, Morelia Michoacán, México

DOI: http://dx.doi.org/10.1090/S0025-5718-07-01999-0
PII: S 0025-5718(07)01999-0
Received by editor(s): September 12, 2006
Published electronically: May 9, 2007
Article copyright: © Copyright 2007 American Mathematical Society